Open Access
April, 1972 Some Remarks on Asymmetric Processes
P. W. Millar
Ann. Math. Statist. 43(2): 597-601 (April, 1972). DOI: 10.1214/aoms/1177692639


This paper contains three results: (a) an exact measure function for the zero set of a real-valued asymmetric Cauchy process, (b) an upper bound for the Hausdorff dimension of the zero set of a real process with stationary independent increments, and (c) an exact lower function at infinity for the completely asymmetric Cauchy process.


Download Citation

P. W. Millar. "Some Remarks on Asymmetric Processes." Ann. Math. Statist. 43 (2) 597 - 601, April, 1972.


Published: April, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0247.60035
MathSciNet: MR309183
Digital Object Identifier: 10.1214/aoms/1177692639

Rights: Copyright © 1972 Institute of Mathematical Statistics

Vol.43 • No. 2 • April, 1972
Back to Top